# SDR SIMA20130726002

- Difficulty date: July 26, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 25,098 hours, 22,560 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4011003001
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE CAPTAIN’S FLASHLIGHT, RED LED TO CHARGING STATUS INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R CAPTAIN’S FLASHLIGHT BATTERY IAW STANDARD PRACTICES.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
